Journal article icon

Journal article

A viscoelastic traction layer model of muco-ciliary transport (vol 69, pg 289, 2007)

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s11538-006-9177-6

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
BULLETIN OF MATHEMATICAL BIOLOGY
Volume:
69
Issue:
4
Pages:
1449-1449
Publication date:
2007-05-05
DOI:
ISSN:
0092-8240
URN:
uuid:583ed64e-8a8d-4d0a-a8a8-fb937cb5c74b
Source identifiers:
10061
Local pid:
pubs:10061

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP